# SDR ASOA04333

- Difficulty date: May 6, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 601R3501163
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE CARGO BAY FLOOR SILL AT FS 562.72 TO FS 589.00 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE CARGO BAY FLOOR SILL AT FS 562.72 TO FS 589.00 IAW EO600530095.
